Perfect phylogenetic networks with recombination

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

153 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)69-78
Journal / PublicationJournal of Computational Biology
Volume8
Issue number1
Publication statusPublished - 2001

Abstract

The perfect phylogeny problem is a classical problem in evolutionary tree construction. In this paper, we propose a new model called phylogenetic network with recombination that takes recombination events into account. We show that the problem of finding a perfect phylogenetic network with the minimum number of recombination events is NP-hard; we also present an efficient polynomial time algorithm for an interesting restricted version of the problem.

Citation Format(s)

Perfect phylogenetic networks with recombination. / Wang, L.; Zhang, K.; Zhang, L.

In: Journal of Computational Biology, Vol. 8, No. 1, 2001, p. 69-78.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review